MathSciNet Relay Station
MathSciNet bibliographic data
MR2448724 11R11 (11R47)
Matthews, Keith R.; Robertson, John P.; White, Jim Corrigenda to: "Calculation of the regulator of ${\bf Q}(\sqrt{D})$ by use of the nearest integer continued fraction algorithm'' [Math. Comp. 33 (1979), no. 145, 369–381; MR0514833] by H. C. Williams and P. A. Buhr. Math. Comp. 78 (2009), no. 265, 615–616.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement